MathSciNet Relay Station
MathSciNet bibliographic data
MR2216754 34K20 (34K50 45J05 93D05)
Mao, X.; Riedle, M. Mean square stability of stochastic Volterra integro-differential equations. Systems Control Lett. 55 (2006), no. 6, 459–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement